# SDR 06FDEA2004

- Difficulty date: May 24, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- Aircraft time: 39,586 hours, 25,731 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DRILL STARTS IN VERTICAL STAB SKIN AT TOP 2 HOLES THROUGH STAB SKIN BEHIND RT FWD LOWER SLIDE SEAL TRACK.  REPAIRED STAB SKIN PER SRM 55-30-3 FIG 2.
